# SDR SWAA2015110445725

- Difficulty date: October 28, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 115A2900
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED WING PANEL, JUST INBD OF THE RIB DEFLECTOR, NR 3 FLAP TRACK, LOWER BULB SEAL FLAP RETAINER BRACKET CRACKED AT BOTTOM BOLT HOLE.  R & R RETAINER IAW SRM & DWG.
